Paper Title:
Revisiting the Off-Center Impurity Problem: Reorientational Rate by Mathieu Functions
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 239-241)
Edited by
G.E. Matthews and R.T. Williams
Pages
377-380
DOI
10.4028/www.scientific.net/MSF.239-241.377
Citation
P.C. Petrova, M.D. Ivanovitch, M. Georgiev, M.S. Mladenova, G. Baldacchini, R.M. Montereali, U.M. Grassano, A. Scacco, "Revisiting the Off-Center Impurity Problem: Reorientational Rate by Mathieu Functions", Materials Science Forum, Vols. 239-241, pp. 377-380, 1997
Online since
January 1997
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.